# SDR PLGA990609

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343BE
- Make and model: Saab SF340A
- Aircraft serial: 340A101
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: 1103P0620
- Condition: Inop
- Location: Autocoarsen
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BOS - FLT 3143 - AIRCRAFT WAS DOING A FERRY FLIGHT, ABORTED TAKEOFF ROLL WHEN THE AUTOCOARSEN LIGHT ILLUMINATED.  MAINTENANCE MEL'D THE AUTOCOARSEN SYSTEM AND THE AIRCRAFT CONTINUED TO ALBANY.  AT ALBANY, MAINTENANCE REPLACED BOTH P3 SWITCHES, PERFORMED THE REQUIRED OPERATIONAL CHECKS AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
